About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 967392, 2 pages
http://dx.doi.org/10.1155/2012/967392
Editorial

Nonlinear Problems: Analytical and Computational Approach with Applications

1Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan
2Department of Mathematics, HITEC University, Taxila Cantt., Islamabad, Pakistan
3Department of Mathematics, Ege University, Bornova, 35100 Izmir, Turkey
4Department of Mathematics, Faculty of Science, The University of Jordan, Amman 11942, Jordan

Received 15 August 2012; Accepted 15 August 2012

Copyright © 2012 Khalida Inayat Noor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalida Inayat Noor, Muhammad Aslam Noor, Syed Tauseef Mohyud-Din, Ahmet Yildirim, and Shaher M. Momani, “Nonlinear Problems: Analytical and Computational Approach with Applications,” Abstract and Applied Analysis, vol. 2012, Article ID 967392, 2 pages, 2012. doi:10.1155/2012/967392